| Catalog Number |
5400210000 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device was found to be damaged in a manner that could allow for the escape of gas or liquid.1 event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: 1 previously reported event is included in this follow-up record.Product return status: 1 device was received.Event confirmation status: 1 reported event was confirmed.Evaluation results: 1 device was found to be affected by the hose assembly separating.
Event or Problem Description
This report summarizes noe 1 /noe malfunction event in which the device was found to be damaged in a manner that could allow for the escape of gas or liquid.1 event had no patient involvement; no patient impact.